Alert archive / Missouri / Flash Flood Warnings in 2018

Flash Flood Warning 23, NWS Springfield, MO

June 26, 2018Benton County, Miller County, Morgan County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 26, 2018, 2:47 PM CDT for Benton County, Miller County, Morgan County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2018, 2:47 PM CDT (19:47 UTC)
Expired
Jun 26, 2018, 8:45 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Benton County, MO, Miller County, MO, Morgan County, MO

The radar

The Pleasant Hill radar (KEAX), 130 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 3:15 PM CDTFLOOD1 Se Florence, MOROUTE BB CLOSED DUE TO FLASH FLOODING OF SWOLLEN CREEK-BED (GABRIEL CREEK).
Jun 26, 3:30 PM CDTFLASH FLOOD3 Sse Cole Camp, MODELAYED REPORT: DEBRIS AND WATER OVER THE ROAD ON B HWY -WILLIAMS CREEK. TIME ESTIMATED VIA RADAR.
Jun 26, 4:37 PM CDTHEAVY RAIN 2.46Cole Camp, MOSINCE 7 AM TODAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2018-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 710 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2018-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 326 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
710 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
326 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

046 
WGUS53 KSGF 261947
FFWSGF
MOC015-131-141-270145-
/O.NEW.KSGF.FF.W.0023.180626T1947Z-180627T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
247 PM CDT TUE JUN 26 2018

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Northeastern Benton County in central Missouri...
  Northwestern Miller County in central Missouri...
  Morgan County in central Missouri...

* Until 845 PM CDT

* At 246 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly.

* Creeks, streams, and low water crossings will be especially
  susceptible to the dangers of flash flooding.
  Locations in the warning include...
  Eldon...                          Versailles...
  Lake Ozark...                     Cole Camp...
  Stover...                         Tuscumbia...
  Barnett...                        Syracuse...
  Eugene...                         Gravois Mills...
  Olean...                          Bagnell...
  Rocky Mount...                    Etterville...
  Florence...                       Crockerville...
  Zora...                           Mora...
  Aurora Springs...                 

This warning includes but is not limited to the following low water
crossings...
Route HH in Tuscumbia...
Route BB at Gabriel Creek near Florence...
Route WW at Archer Creek northeast of Lakeview Heights...
Route B at Williams Creek southeast of Cole Camp...
and Route Z at Blue Spring Creek southeast of Rocky Mount.

Additional rainfall amounts of an inch or more are possible in the 
warned area. This rain will fall over areas that received heavy 
rainfall earlier today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3868 9284 3860 9284 3844 9264 3842 9241
      3834 9240 3822 9244 3824 9301 3827 9305
      3825 9308 3853 9327 3853 9307 3869 9306

$$

Hatch

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 12:43 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 26, 12:43 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1243 PM CDT Tue Jun 26 2018

.SHORT TERM...(Today and tonight)
Issued at 237 AM CDT Tue Jun 26 2018

Main focus will be the chance of severe storms today and with
excessive heat for Wed/Thu.

Surface low pressure was located near the IA/NE/SD borders early
this morning. Convection was occurring across our CWA along the
I-44 corridor within an area of higher moisture (1.5-1.7 PWAT)
along the southeast edge of an upper level jet streak and 850 mb
low level jet. While the storms have been moving over roughly the
same locations, they remain scattered in nature and at this point
at least are not posing any flooding risk. A few have pulsed up to
marginally severe but for the most part have remained sub-severe.
The current convection should slide off to the east and dissipate
by mid morning, but another surge of moisture is expected by late
morning into the afternoon ahead of a surface front as the low
shifts slowly east across Iowa. Instability will increase during
the afternoon with 2000-3000 ML CAPE values by late afternoon.
Shear values will also begin to increase by late afternoon into
the evening, especially as the low level jet intensifies. The best
area for severe storms look to be along and north of the I-44
corridor from late afternoon through the evening, with large hail
and damaging wind the main severe weather risk. An isolated
tornado can't be ruled out.

.LONG TERM...(Wednesday through Monday)
Issued at 237 AM CDT Tue Jun 26 2018

The main upper level wave will move into the Great Lakes region on
Wednesday and the precipitation should also move east out of our
area. Upper level ridging will begin over the area and should
increase our heat and heat index values, especially on Wednesday
and Thursday with much warmer mid level air edging eastward into
the CWA. Will be issuing a heat advisory for the western portion
of the CWA for Wednesday and will probably need one for nearly the
entire area on Thursday, but will hold off on going out that far
in time right now. Highs Wednesday in the low to mid 90s and on
Thursday in the mid to upper 90s. Heat index values from the upper
90s to around 106 on Wednesday and 102 to 107 on Thursday.

Another upper trough will begin to push into the plains over the
weekend with the upper ridge continuing to push eastward into the
eastern U.S. Will see more of a southwesterly flow aloft and a
return of low level Gulf moisture, so the convection chances will
be on the increase for the later half of the long term period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1235 PM CDT Tue Jun 26 2018

Scattered thunderstorms will impact southern Missouri through this
evening. MVFR and brief IFR can be expected around storms. There
is also the potential for hail and gusty winds.

Storms will then end later tonight with VFR returning to the
region and continuing into Wednesday.

Outside of thunderstorms, surface winds will remain out of the
south to southwest with late morning and afternoon gusts over 20
knots. There will be low level wind shear overnight and early
Wednesday morning.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory from 1 PM to 10 PM CDT Wednesday for MOZ066-067-
     077-078-088-089-093-094-101.

KS...Heat Advisory from 1 PM to 10 PM CDT Wednesday for KSZ073-097-
     101.

&&

SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Schaumann
Hazardous weather outlook, Jun 26, 12:10 PM CDT, 2 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1210 PM CDT Tue Jun 26 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271715-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1210 PM CDT Tue Jun 26 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Limited tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Limited flooding risk.
  Elevated lightning risk.
  Limited excessive heat risk.

DISCUSSION...

Heat index values this afternoon are expected to reach the mid
90s to around 100 degrees across southern Missouri and
southeastern Kansas.

A strongly unstable environment and moderate amounts of wind shear
will support the development of scattered strong to severe
thunderstorms this afternoon across portions of eastern Kansas and
west-central Missouri. These storms will then congeal into small
clusters and move southeast across much of the remainder of the
Missouri Ozarks this evening.

The main potential severe weather hazards will be hail up to the
size of golf balls and damaging wind gusts in excess of 60 mph.
There is also a limited risk for an isolated tornado. The main
severe weather threat will generally occur along and north of the
Interstate 44 corridor from mid afternoon through late evening.

In addition to the chance of severe storms, very heavy rain will
be likely and may lead to some isolated localized flooding.
Frequent lightning can also be expected from these storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hot and humid conditions will return to the area Wednesday with
temperatures rising into the mid to upper 90s and heat index
values from the upper 90s to around 107.

Even hotter conditions are expected on Thursday with heat index
values from 100 to 107 expected.

Thunderstorm chances will return to the area Friday into early
next week.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed this afternoon and this evening
 generally along and north of the Interstate 44 corridor.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Schaumann

In the hours before

Local storm report, Jun 26, 10:08 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1008 AM CDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     HAIL             3 WNW YUKON             37.29N 91.89W
06/26/2018  E0.25 INCH       TEXAS              MO   COCORAHS

&&

MMT
Special weather statement, Jun 26, 10:22 AM CDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Springfield MO
1022 AM CDT TUE JUN 26 2018

MOZ056-261545-
Morgan MO-
1022 AM CDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORGAN COUNTY UNTIL 1045
AM CDT...

At 1021 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Versailles, moving east at 40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Lake of The Ozarks...             Versailles...
Laurie...                         Barnett...
Gravois Mills...                  Rocky Mount...

LAT...LON 3846 9266 3835 9268 3835 9269 3830 9269
      3822 9270 3821 9293 3823 9294 3842 9299
TIME...MOT...LOC 1521Z 281DEG 36KT 3832 9279

Raberding
Local storm report, Jun 26, 11:09 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1109 AM CDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 AM     HAIL             RICHLAND                37.86N 92.40W
06/26/2018  E1.00 INCH       PULASKI            MO   PUBLIC

            TIME ESTIMATED BY RADAR.

&&

MMT
Special weather statement, Jun 26, 12:33 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Springfield MO
1233 PM CDT TUE JUN 26 2018

MOZ057-058-070-071-081-261815-
Maries MO-Phelps MO-Miller MO-Laclede MO-Pulaski MO-
1233 PM CDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARIES...SOUTHEASTERN
MILLER...NORTHEASTERN LACLEDE...PULASKI AND PHELPS COUNTIES UNTIL 115
PM CDT...

At 1233 PM CDT, Doppler radar was tracking a strong thunderstorm near
Richland, or 13 miles west of Waynesville, moving northeast at 55
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Rolla...                          Fort Leonard Wood...
Waynesville...                    St. Robert...
Richland...                       Dixon...
Crocker...                        Iberia...
Doolittle...                      Newburg...
Edgar Springs...                  Stoutland...
Brinktown...                      Devil's Elbow...
Laquey...                         Northwye...
Swedeborg...                      Ozark Springs...
Jerome...

This includes Interstate 44 between mile markers 140 and 169, and
between mile markers 171 and 192.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3805 9164 3779 9176 3779 9181 3768 9181
      3765 9182 3770 9246 3780 9254 3783 9250
      3782 9246 3786 9241 3795 9241 3819 9220
TIME...MOT...LOC 1733Z 239DEG 48KT 3779 9243

Hatch
Special weather statement, Jun 26, 2:06 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Springfield MO
206 PM CDT TUE JUN 26 2018

MOZ058-070-071-261945-
Maries MO-Phelps MO-Pulaski MO-
206 PM CDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARIES...NORTHEASTERN
PULASKI AND NORTHERN PHELPS COUNTIES UNTIL 245 PM CDT...

At 206 PM CDT, Doppler radar was tracking a strong thunderstorm near
Doolittle, or 10 miles west of Rolla, moving east at 35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Rolla...                          St. James...
Dixon...                          Doolittle...
Newburg...                        Northwye...
Jerome...                         Vichy...
Rosati...

This includes Interstate 44 between mile markers 171 and 179, and
between mile markers 184 and 200.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 900 PM CDT for
central and east central Missouri.

LAT...LON 3788 9216 3802 9221 3802 9218 3807 9218
      3827 9164 3816 9164 3815 9153 3787 9153
TIME...MOT...LOC 1906Z 254DEG 30KT 3798 9197

Hatch
Special weather statement, Jun 26, 2:33 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Springfield MO
233 PM CDT TUE JUN 26 2018

MOZ055-067-068-262015-
Benton MO-Hickory MO-St. Clair MO-
233 PM CDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HICKORY...BENTON AND
ST. CLAIR COUNTIES UNTIL 315 PM CDT...

At 233 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lowry City, or 18 miles south of Clinton, moving northeast at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Truman State Park...              Truman Lake...
Warsaw...                         Lincoln...
Cole Camp...                      Osceola...
Lowry City...                     Cross Timbers...
Roscoe...                         Ionia...
Vista...                          Gerster...
Palo Pinto...                     Quincy...
Lakeview Heights...               Crockerville...
Fristoe...                        Knobby...
Racket...                         Johnson City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM CDT for
central, southwestern and west central Missouri.

LAT...LON 3846 9307 3819 9308 3819 9306 3807 9306
      3788 9381 3790 9406 3803 9406 3821 9381
      3821 9353 3842 9351 3851 9338 3852 9329
TIME...MOT...LOC 1933Z 235DEG 28KT 3811 9371

Hatch

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 9:59 PM CDTSpecial Weather StatementSGFOzark46 min
Jun 25, 10:02 PM CDTSevere Thunderstorm WarningSGFOzark43 min
Jun 25, 10:28 PM CDTSpecial Weather StatementSGFGreene47 min
Jun 26, 12:03 AM CDTSpecial Weather StatementSGFLaclede42 min
Jun 26, 1:40 AM CDTSpecial Weather StatementSGFPulaski50 min
Jun 26, 1:51 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski26 min
Jun 26, 2:43 AM CDTSpecial Weather StatementSGFTexas47 min
Jun 26, 2:48 AM CDTSpecial Weather StatementSGFTexas57 min
Jun 26, 2:53 AM CDTSevere Thunderstorm WarningSGFTexas22 min
Jun 26, 2:58 AM CDTSpecial Weather StatementSGFGreene47 min
Jun 26, 3:20 AM CDTHeat AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more5 days
Jun 26, 3:25 AM CDTSevere Thunderstorm WarningSGFGreene, Webster38 min
Jun 26, 3:58 AM CDTSpecial Weather StatementSGFWebster47 min
Jun 26, 4:12 AM CDTAreal Flood AdvisorySGFGreene, Webster4 hr
Jun 26, 5:31 AM CDTSpecial Weather StatementSGFDent44 min
Jun 26, 7:21 AM CDTSpecial Weather StatementSGFBenton39 min
Jun 26, 9:17 AM CDTSpecial Weather StatementSGFMorgan43 min
Jun 26, 9:37 AM CDTSpecial Weather StatementSGFMorgan38 min
Jun 26, 9:57 AM CDTSpecial Weather StatementSGFMiller48 min
Jun 26, 10:22 AM CDTSpecial Weather StatementSGFMorgan23 min
Jun 26, 12:33 PM CDTSpecial Weather StatementSGFPhelps, Pulaski42 min
Jun 26, 12:51 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski39 min
Jun 26, 1:08 PM CDTSevere Thunderstorm WarningSGFDent, Phelps52 min
Jun 26, 1:25 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps, Pulaski20 min
Jun 26, 1:29 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas46 min
Jun 26, 1:56 PM CDTSevere Thunderstorm WarningSGFDent49 min
Jun 26, 2:06 PM CDTSpecial Weather StatementSGFMaries39 min
Jun 26, 2:19 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan41 min
Jun 26, 2:33 PM CDTSpecial Weather StatementSGFBenton, St. Clair42 min
Jun 26, 2:42 PM CDTSevere Thunderstorm WarningSGFDent20 min
Jun 26, 2:48 PM CDTAreal Flood AdvisorySGFDent6 hr
Jun 26, 2:56 PM CDTSpecial Weather StatementSGFBarton, St. Clair, Vernon49 min
Jun 26, 3:10 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, St. Clair, Vernon50 min
Jun 26, 3:13 PM CDTSpecial Weather StatementSGFBarton, Jasper, Newton47 min
Jun 26, 3:16 PM CDTSpecial Weather StatementSGFBenton, Camden, Hickory, Miller, Morgan44 min
Jun 26, 3:37 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Miller, Morgan, St. Clair38 min
Jun 26, 3:58 PM CDTSpecial Weather StatementSGFDade, Lawrence, Newton47 min
Jun 26, 4:06 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Maries, Miller, Phelps and 1 more39 min
Jun 26, 4:16 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton44 min
Jun 26, 4:22 PM CDTTornado WarningSGFPhelps, Pulaski23 min
Jun 26, 4:40 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Lawrence, McDonald, Stone50 min
Jun 26, 4:41 PM CDTSevere Thunderstorm WarningSGFDent, Laclede, Maries, Phelps, Pulaski49 min
Jun 26, 4:44 PM CDTAreal Flood AdvisorySGFMcDonald, Newton6 hr
Jun 26, 4:51 PM CDTSevere Thunderstorm WarningSGFPolk24 min
Jun 26, 5:09 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Stone, Taney, Webster and 1 more51 min
Jun 26, 5:35 PM CDTSevere Thunderstorm WarningSGFLaclede40 min
Jun 26, 5:38 PM CDTSevere Thunderstorm WarningSGFDent19 min
Jun 26, 5:46 PM CDTTornado WarningSGFWright14 min
Jun 26, 5:56 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney, Texas, Wright49 min
Jun 26, 6:02 PM CDTTornado WarningSGFLaclede, Pulaski, Texas, Wright28 min
Jun 26, 6:29 PM CDTSevere Thunderstorm WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more46 min

Nearby

Flash Flood Warnings in Missouri, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.